1 doctor weighed in:

I'm having a jabbing, squeezing, sharp pain in my uterus...I'm not pregnant (confirmed by doctor). I've had my period since June 4th..Depo shot given?

1 doctor weighed in
Dr. Amy Bruner
Gynecology

In brief: Depo side effect?

You have a question mark after "Depo shot given".
Did you get Depo? If so, frequent bleeding is a common side effect and bleeding/spotting can make you cramp. Use a non-steroid anti-inflammatory pill for cramps. Symptoms should get better over time. If not, see your provider for an exam.

In brief: Depo side effect?

You have a question mark after "Depo shot given".
Did you get Depo? If so, frequent bleeding is a common side effect and bleeding/spotting can make you cramp. Use a non-steroid anti-inflammatory pill for cramps. Symptoms should get better over time. If not, see your provider for an exam.
Dr. Amy Bruner
Dr. Amy Bruner
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors